# SDR DALA2021030101124

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,872 hours, 42,023 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Nicked
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NICKS WERE FOUND AT LOWER FUSELAGE STA 510 AND S-28R. REPAIRED PER ERA 590270-14. (LP 1740175)
